# SDR ASAA2021060235002

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,301 hours, 14,890 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE VTK AND MAP FLAGS ON CAPTAINS MAP DISPLAY 2 MINUTES LATER AND PRIOR TO QRH PROCEDURE FLAGS WAENT AWAY AND A MAP FLAG APPEARED ON FO'S DISPLAY ALONG WITH SINGLE FMC OPERATION IN SCRATCH PAD. PERFORMED QRH AND FO'S DID NOT RESTORE. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 836 CYCLED FMC C/B FMC OPERATIONS RETURNED TO NORMAL.
